Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 416, NWS Springfield, MO

June 23, 2008Cherokee County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jun 23, 2008, 12:18 AM CDT for Cherokee County, Kansas. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 23, 2008, 12:18 AM CDT (05:18 UTC)
Expired
Jun 23, 2008, 1:00 AM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Cherokee County, KS

The radar

The Tulsa radar (KINX), 128 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 12:30 AM CDTHAIL 1Faulkner, KS
Jun 23, 12:38 AM CDTHAIL 1.75West Mineral, KS
Jun 23, 12:57 AM CDTHAIL 1.75Columbus, KS
Jun 23, 1:05 AM CDTHAIL 2.75Columbus, KSQUARTER TO BASEBALL HAIL OBSERVED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2107 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 230518
SVRSGF
KSC021-230600-
/O.NEW.KSGF.SV.W.0416.080623T0518Z-080623T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...

* UNTIL 100 AM CDT.

* AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SHERMAN TO
  HALLOWELL...MOVING SOUTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
  60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST MINERAL BY 1225 AM CDT.
  CARONA BY 1230 AM CDT.
  SCAMMON AND 8 MILES SOUTHWEST OF WEIR BY 1235 AM CDT.
  COLUMBUS BY 1240 AM CDT.
  TREECE BY 1245 AM CDT.
  BAXTER SPRINGS BY 1255 AM CDT.

THE TOWNS OF FAULKNER...SHERWIN...ROSELAND...MELROSE...STIPPVILLE...
SKIDMORE...NEUTRAL...CRESTLINE...RIVERTON AND LOWELL ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3734 9508 3734 9484 3730 9462 3713 9462
      3698 9463 3699 9467 3701 9508
TIME...MOT...LOC 0518Z 307DEG 28KT 3730 9500 3714 9504

$$

TERRY
1 follow-up statement
000 
WWUS53 KSGF 230543
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT MON JUN 23 2008

KSC021-230600-
/O.CON.KSGF.SV.W.0416.000000T0000Z-080623T0600Z/
CHEROKEE KS-
1242 AM CDT MON JUN 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CHEROKEE COUNTY...

AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST MINERAL TO
FAULKNER...MOVING SOUTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  9 MILES SOUTHWEST OF WEIR BY 1250 AM CDT.
  COLUMBUS BY 1255 AM CDT.
  TREECE AND 7 MILES WEST OF BAXTER SPRINGS BY 100 AM CDT.

THE TOWNS OF MELROSE...SKIDMORE...STIPPVILLE AND NEUTRAL ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

AT 1230 AM...QUARTER SIZE HAIL WAS REPORTED AT FALKNER AND AT 1240 
AM GOLFBALL SIZE HAIL WAS REPORTED AT WEST MINERAL.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3734 9508 3734 9484 3730 9462 3713 9462
      3698 9463 3699 9467 3701 9508
TIME...MOT...LOC 0542Z 308DEG 17KT 3723 9492 3707 9496

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:59 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 22, 6:59 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 PM CDT SUN JUN 22 2008

.UPDATE...
CONVECTION HAS BEEN HARD PRESSED TO FORM THIS AFTERNOON EVEN WITH
ABUNDANT OUTFLOW BOUNDARIES AND DECENT DESTABILIZATION. THE
LIMITING FACTORS APPEAR TO BE MID LEVEL DIFFLUENT FLOW AS BEHIND
EXITING SHORTWAVE TROUGH TO OUR EAST AND MOISTURE AVAILABILITY.
WILL BE UPDATING THE HWO TO REMOVE MENTION OF AFTERNOON STORMS.
STILL HAVE SOME CONCERNS ABOUT LATE TONIGHT WHEN LOW LEVEL JET
SETS UP OVER THE AREA AND RIDES OVER FRONT CURRENTLY OVER NORTHERN
MO. SO WILL CONTINUE MENTION OF STORMS AFTER MIDNIGHT.

TERRY
&&

.DISCUSSION...

CURRENTLY...MINOR SHORTWAVE MOVED THROUGH SW MO THIS MORNING
PRODUCING MAINLY CLOUD COVER...WITH SCATTERED SHRA/TSRA FROM TIME
TO TIME. DEWPOINTS IN THE WAKE OF THIS FEATURE HAVE DROPPED INTO
THE UPPER 50S/LOWER 60S...THOUGH HIGHER DEWPOINTS ARE RETURNING TO
AREAS NEAR THE MO/KS BORDER. A WEAK LOW LEVEL BOUNDARY...BEST SEEN
IN 925MB PROFILER PLAN VIEW...IS LOCATED FROM CENTRAL KS INTO
CENTRAL MO. PREVIOUS CLOUD COVERAGE AND SLIGHTLY LOWER DEWPOINTS
HAVE RESULTED IN SLIGHTLY LESS INSTABILITY THAN WAS OBSERVED AT
THIS TIME YESTERDAY. AS SUCH...VISIBLE SAT IMAGERY AT THIS HOUR IS
RATHER VOID OF CU IN SE KS/SW MO. LOOKS LIKE HIGHS WILL ONCE AGAIN
PEAK IN THE LOWER TO MIDDLE 80S.

REST OF THIS AFTERNOON AND TONIGHT...INSTABILITY WILL GRADUALLY
INCREASE...ESPECIALLY IN THE VICINITY OF THE WEAK LOW LEVEL
BOUNDARY. LITTLE IF ANY INHIBITION IS NOTED...THUS THERE WILL BE
LITTLE HOLDING US BACK. ENOUGH INSTABILITY SHOULD BE GARNERED NEAR
THE BOUNDARY TO PRODUCE SCATTERED CONVECTION LATE THIS AFTERNOON
IN THIS EVENING. AS PREVIOUS FORECAST MENTIONED...THE BETTER
OPPORTUNITY FOR MORE LONG LIVED CONVECTION WILL BE OVER EXTREME SE
KS AND FAR SW MO WHERE THE BOUNDARY SHOULD TAKE ON A MORE NW TO SE
ORIENTATION.

LOW LEVEL JET INCREASING OVERNIGHT SHOULD MAINTAIN LIFT IN SE
KS/FAR SW MO. WHATEVER CONVECTIVE ACTIVITY OVER THE EASTERN OZARKS
WILL SUBSIDE AFTER INSTABILITY IS SPENT. WILL ALSO NEED TO MONITOR
CONVECTIVE DEVELOPMENT OVER KS THAT MIGHT FOLLOW THIS BOUNDARY
SOUTHEASTWARD INTO THE FAR SW CWA. THERE REMAINS A RISK FOR HEAVY
RAIN AND POSSIBLE FLASH FLOODING IF EVERYTHING SETS UP JUST RIGHT.
HOWEVER THIS IS MORE OF A MESOSCALE FORECAST ISSUE AND CONFIDENCE
IS NOT HIGH ENOUGH TO PINPOINT ANY AREAS MORE PRONE TO FLASH
FLOODING.

MONDAY THROUGH WEDNESDAY...AS HAS BEEN DISCUSSED THE PAST SEVERAL
DAYS...THE REGION WILL BE PRONE TO PERIODIC EPISODES OF
CONVECTION. NORTHWEST FLOW WILL KEEP THE FORECAST QUITE TRICKY.
LINGERING BOUNDARY OVER FAR SW MO MONDAY IS ONE FOCUSING MECHANISM
TO KEEP AN EYE ON. ANOTHER WILL BE A SHORTWAVE CUTTING THROUGH THE
FLOW TUE/TUE NIGHT. AT OR SLIGHTLY BELOW AVERAGE TEMPS WILL
CONTINUE INTO MIDWEEK WITH SIGNS OF A SLIGHT WARMING TREND FROM
MIDWEEK AND BEYOND.

THURSDAY THROUGH SUNDAY...12Z SUITE OF MODELS OFFER LITTLE CHANGE
FROM PREVIOUS FORECASTS. STILL DEALING WITH SOME FORM OF NORTHWEST
FLOW ALOFT. INDICATIONS ARE THAT MID LEVEL WARMING WILL BE NUDGING
TOWARD THE AREA...THOUGH NOTHING ABNORMAL OR EXTREME. AS A
RESULT...STILL CANNOT RULE OUT AFTERNOON/EVENING CONVECTION OR THE
PASSING OVERNIGHT MCS. KEPT POPS RIGHT NEAR CLIMO. TEMPERATURES
WILL SLOWLY EDGE UPWARD. SLIGHTLY DRIER CONDITIONS OVER SOUTH
CENTRAL MO WILL LIKELY RESULT IN LOCALLY WARMER TEMPS IN THIS
AREA...WITH READINGS IN THE MID/UPPER 80S COMMON.

GAGAN

&&

.AVIATION...

FOR THE 00Z TAFS...WILL REMOVE MENTION OF THUNDER EARLY IN THE
FORECAST AS WE LOSE DAYTIME HEATING INFLUENCE. MAY SEE SOME STORMS
DEVELOP WEST OF JOPLIN LATE TONIGHT WITH LOW LEVEL JET OVERRUNNING
A SURFACE BOUNDARY OVER SOUTH KANSAS...BUT WILL HOLD MENTION OF
THUNDER FOR NOW. COULD SEE MORE DIURNALLY DRIVEN CONVECTION MONDAY
AFTERNOON. WILL WAIT TO LOOK OVER NEW 00Z MODEL DATA BEFORE
INCLUDING IN TAFS.

TERRY

&&

.CLIMATE...

SPRINGFIELD CONTINUES TO CLIMB IN THE RECORD BOOK OF THE WETTEST
JUNES ON RECORD WITH JUNE 2008 NOW RANKED THIRD...WITH EIGHT DAYS
LEFT IN THE MONTH. JOPLIN...WEST PLAINS...AND ROLLA VICHY REMAIN
SEVERAL INCHES AWAY FROM CRACKING THE TOP 10 WETTEST JUNE RAINFALL
AMOUNTS.

SPRINGFIELD WETTEST JUNES

RANK     PRECIPITATION       YEAR

1        12.27              1928
2        11.31              1935...1975
3        11.22              2008
4        10.96              1948
5        10.08              1932

LOCATION     JUNE 2008 PRECIPITATION     10TH WETTEST JUNE ON RECORD

JOPLIN       6.34                       9.21 1951
WEST PLAINS  2.80                       5.93 1958
ROLLA VICHY  2.76                       7.03 1957

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 22, 7:27 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT SUN JUN 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
727 PM CDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS PRODUCING HAIL UP TO THE SIZE OF QUARTERS...WIND
 GUSTS OF 60 MPH AND HEAVY RAINFALL.

AREAS AFFECTED AND TIMING:

 ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS AFTER MIDNIGHT
 MAINLY ALONG AND SOUTH OF A LINE FROM PITTSBURG KANSAS TO AVA.

DISCUSSION:

 THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AS A BOUNDARY SETS UP
 ACROSS SOUTHWEST MISSOURI AND SOUTHEAST KANSAS...AND A LOW LEVEL
 JET DEVELOPS ACROSS THE PLAINS TONIGHT AND INTERACTS WITH THIS
 BOUNDARY. INCREASING MOISTURE CONTENT AND POSSIBLE TRAINING OF
 THUNDERSTORMS WILL RESULT IN A HEAVY RAIN AND FLASH FLOOD RISK
 ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WORK WEEK...WITH
 THE BEST CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EASTERN
 MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
 EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Jun 22, 8:10 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT SUN JUN 22 2008

MOZ095-230145-
CHRISTIAN MO-
810 PM CDT SUN JUN 22 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN COUNTY UNTIL 845
PM CDT...

AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF HIGHLANDVILLE...MOVING EAST
AT 22 MPH.

THIS STORM WILL BE NEAR...
  HIGHLANDVILLE BY 825 PM CDT.
  6 MILES SOUTH OF OZARK BY 830 PM CDT.

THE TOWNS OF SELMORE AND CHRISTIAN CENTER ARE IN THE PATH OF THIS
STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

TERRY
Local storm report, Jun 22, 8:14 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             4 S NIXA                36.99N  93.29W
06/22/2008  E0.70 INCH       CHRISTIAN          MO   PUBLIC

            MIXED SIZES OF PEA TO DIME SIZE

&&

KARDELL
Special weather statement, Jun 22, 8:32 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CDT SUN JUN 22 2008

MOZ095-230145-
CHRISTIAN MO-
832 PM CDT SUN JUN 22 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN COUNTY HAS BEEN
CANCELLED...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORMS OVER CENTRAL CHRISTIAN COUNTY HAD WEAKENED AND WERE
NO LONGER CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WINDS TO 50
MPH.

TERRY
Special weather statement, Jun 22, 10:23 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 PM CDT SUN JUN 22 2008

MOZ095-230400-
CHRISTIAN MO-
1023 PM CDT SUN JUN 22 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN CHRISTIAN COUNTY UNTIL 1100
PM CDT...

AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OZARK...MOVING SOUTHEAST AT 29 MPH.

THIS STORM WILL BE NEAR...
  SPARTA BY 1030 PM CDT.

THE TOWNS OF OLDFIELD...BRUNER...CHADWICK...KELTNER AND GARRISON ARE
IN THE PATH OF THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

TERRY
Local storm report, Jun 22, 10:56 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             SPARTA                  37.00N 93.08W
06/22/2008  E1.00 INCH       CHRISTIAN          MO   LAW ENFORCEMENT

            RELAYED VIA SHERRIFF DEPUTY IN SPARTA

&&

GCLAYCOM
Local storm report, Jun 22, 11:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             2 NE CHRISTIAN CENTER   36.96N 93.14W
06/22/2008  E0.75 INCH       CHRISTIAN          MO   NWS EMPLOYEE

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:59 AM CDTSevere Thunderstorm WarningSGFCherokee46 min
Jun 23, 1:28 AM CDTSevere Thunderstorm WarningSGFCherokee, Crawford62 min
Jun 23, 1:36 AM CDTFlash Flood WarningSGFBourbon, Cherokee, Crawford6 hr
Jun 23, 1:46 AM CDTSevere Thunderstorm WarningSGFCherokee29 min
Jun 23, 2:12 AM CDTSevere Thunderstorm WarningSGFCherokee, Crawford63 min
Jun 23, 3:07 AM CDTSevere Thunderstorm WarningSGFCherokee38 min
Jun 23, 7:57 AM CDTAreal Flood WarningSGFCherokee6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.